# SDR DHL2003783010

- Difficulty date: May 16, 2003
- Submitted: May 19, 2003
- Operation: Air carrier
- Aircraft: N766AT
- Make and model: Boeing 727227
- Aircraft serial: 21999
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Shorted
- Location: Fire Detector
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENGINE NR 3 DETECTOR CIRCUIT GROUND FAULT LIGHTS ILLUMINATED AT P6 CIRCUIT BREAKER PANEL.  DEFERRED PER DHL MEL 26-9-1 CAT-C.  ASSIGNED CONTROL 12957.  PLACARD INSTALLED.  REF DMI 12957 ENGINE NR 3 DETECTOR GROUND CIRCUIT FAULT LIGHT ILLUMINATED.  FOUND POOR INSTALLATION.  REINSTALLED IAW B727 OHM 71-02-01.  OPS CHECKED NORMAL.  THIS CLEARED DMI 12957.
